# SDR 9JLA2014041407009

- Difficulty date: January 2, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N202TT
- Make and model: Beech 400A
- Aircraft serial: RK504
- Aircraft time: 2,712 hours, 2,010 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 184F135
- Part serial: 30153253
- Condition: Out Of Balance
- Location: Nlg
- Part time: 52 hours, 33 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NOSE WHEEL VIBRATED BADLY DURING TAKEOFF.  THE NOSE WHEEL ASSEMBLY WAS REMOVED, NO VISUAL DEFECTS WERE NOTED, IT WAS FOUND THAT THE WHEEL ASSEMBLY WAS WAY OUT OF BALANCE.  THE UNIT WAS REBALANCED & THEN REINSTALLED.  THE NOSE WHEEL ASSEMBLY HAD BEEN OVERHAULED A LITTLE OVER A MONTH PREVIOUSLY, 51.5 HRS & 33 CYCLES OF USE.
